MathSciNet Relay Station
MathSciNet bibliographic data
MR2537715 (2010i:37077) 37D45 (37B10 37M99)
Yang, Xiao-Song Topological horseshoes and computer assisted verification of chaotic dynamics. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 19 (2009), no. 4, 1127–1145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement